# SDR USAA000964

- Difficulty date: June 26, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED .25 INCH REMOVED ORIGINALLY THICKNESS .070 INCH, AFT CARGO STATION 947.5, LT FLOOR SUPPORT RAIL STRINGER 21L.  INSTALLED LEFT AFT FLOOR SUPPORT PER SRM 51-10-02.  CORROSION LEVEL 2, TASK NR C53-208-01.  (M)
